CSpace
(Note: the search results are based on claimed items)

Browse/Search Results:  1-1 of 1 Help

Filters        
Selected(0)Clear Items/Page:    Sort:
NUMERICAL ALGORITHMS FOR BACKWARD STOCHASTIC DIFFERENTIAL EQUATIONS WITH 1-D BROWNIAN MOTION: CONVERGENCE AND SIMULATIONS 期刊论文
ESAIM-MATHEMATICAL MODELLING AND NUMERICAL ANALYSIS-MODELISATION MATHEMATIQUE ET ANALYSE NUMERIQUE, 2011, 卷号: 45, 期号: 2, 页码: 335-360
Authors:  Peng, Shige;  Xu, Mingyu
Favorite  |  View/Download:50/0  |  Submit date:2018/07/30
Backward stochastic differential equations  reflected stochastic differential equations with one barrier  numerical algorithm  numerical simulation